# SDR DALA2017052904300

- Difficulty date: May 30, 2015
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 58,662 hours, 26,639 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING NTM 53-11-55 PB 6 INSPECTION ON EXISTING REWORK, A CRACK INDICATION WAS FOUND ON FRAME 20, IN THE DOUBLE JOGGLE AREA AT HOLE 6.   REPAIR ACCOMPLISHED IAW ER/A 535608-14.
